MathSciNet Relay Station
MathSciNet bibliographic data
MR250125 (40 #3365) 47.65 (35.00)
Goldstein, Jerome A. An asymptotic property of solutions of wave equations. Proc. Amer. Math. Soc. 23 1969 359–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement